0
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: not found
      • Article: not found

      Acute Cardiomyopathy with Recurrent Pulmonary Edema and Hypotension following Heroin Overdosage

      ,
      Chest
      American College of Chest Physicians

      Read this article at

      ScienceOpenPublisher
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Related collections

          Author and article information

          Journal
          Chest
          Chest
          American College of Chest Physicians
          00123692
          January 1976
          January 1976
          : 69
          : 1
          : 117-119
          Article
          10.1378/chest.69.1.117
          b29fef87-9148-4a88-8652-24370673cfe1
          © 1976

          https://www.elsevier.com/tdm/userlicense/1.0/

          History

          Comments

          Comment on this article